# SDR SWAA2022021758047

- Difficulty date: July 30, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 49,068 hours, 28,940 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL; STATION 663; RBL 27; LOWER VERTICAL STIFFENER IS CRACKED ON THE LOWER END IN THE ANGLE. / REMOVED AND REPLACED CRACKED LOWER VERTICAL STIFFENER IN RIGHT MAIN LANDING GEAR WHEEL WELL STATION 663 RBL27 IAW BOEING DWG 111A1000 REV - SRM 51-40-02-0G-0; APPLIED CIC IAW AMM 51-21-91-620
